Cause of Antiretroviral Drug Changes among Patients on Antiretroviral Therapy at the Art Center in Dessei Regional Referral Hospital , Ethiopia

@inproceedings{Mulugeta2011CauseOA,
  title={Cause of Antiretroviral Drug Changes among Patients on Antiretroviral Therapy at the Art Center in Dessei Regional Referral Hospital , Ethiopia},
  author={Anwar Mulugeta and Tesfahunn Chanie},
  year={2011}
}
Background: Beside the fact of poor adherence to antiretroviral drugs in resource limited country, serious adverse effects of the drugs and treatment failure complicate the whole management of antiretroviral therapy. Consequently, treatment modification and discontinuation of therapy has become a common phenomenon and hence limitation of treatment option has turn out the major concern of the future HAART. The aim of the study was to assess the factors responsible for modification of ARV regimen… CONTINUE READING
1 Citations
14 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Inadequacy of clinical and immunological criteria in identifying virologic failure of 1 st line ART : the Ugandan experience [ abstract WEAB 102 ]

  • A Basenero, B Castelnuovo, E Birabwe
  • Validating clinical and immunological definitions…
  • 2007

Similar Papers

Loading similar papers…